# SDR DHL2003802546

- Difficulty date: November 14, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE FWD SVC DOOR JAMB LOWER AFT CORNER CRACKED .750 STA 190.000, L20 - L21R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  TRIMMED OUT DAMAGED AREA IAW SRM 53-2-0 FIG 14, SERVICE REWORK DWG SRO8530021, DWG 5750776.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLER AND DOUBLER AND TRIPLER IAW SRM 53-2-0 FIG.14, SERVICE REWORK DWG SRO8530021, DWG 5750776.  CLEANED, TREATED AND PRIMED FILLER AND DOUBLER AND TRIPLER IAW SRM 51-1-8B.  INSTALLED CONICAL WASHER.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER AND TRIPLER.
